MathSciNet Relay Station
MathSciNet bibliographic data
MR478378 60J80
Schuh, H.-J.; Barbour, A. D. On the asymptotic behaviour of branching processes with infinite mean. Advances in Appl. Probability 9 (1977), no. 4, 681–723.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement